Israel Journal of Mathematics

, Volume 78, Issue 2, pp 197–207

Prime top extensions of division algebra

  • Louis H. Rowen
  • David J. Saltman
Article

DOI: 10.1007/BF02808057

Cite this article as:
Rowen, L.H. & Saltman, D.J. Israel J. Math. (1992) 78: 197. doi:10.1007/BF02808057

Abstract

Every division algebra of degreept has a prime-to-p extension which is a crossed product, ifft ≤ 2.

Copyright information

© Hebrew University 1992

Authors and Affiliations

  • Louis H. Rowen
    • 1
  • David J. Saltman
    • 2
  1. 1.Department of MathematicsBar-Ilan UniversityRamat-GanIsrael
  2. 2.Department of MathematicsUniversity of TexasAustinUSA

Personalised recommendations